# SDR SWIA202157691

- Difficulty date: March 27, 2021
- Submitted: April 23, 2021
- Operation: Air carrier
- Aircraft: N611SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10035
- Aircraft time: 43,046 hours, 31,760 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT FITTING CUP REQUIRES REPLACEMENT DUE TO OUT OF LIMITS CONDITION FROM CORROSION     (C-CHECK RO 4/21/2021)    REMOVED AND REPLACED NEW AFT  FITTING CUP ON PAX DOOR SORROUNDING STRUCTURE BETWEEN FS310.00 - FS 349.00 REF DWG SH670-31810 REV NC, CRJ 700 SRM 51-42-06-001-001-A01 REV 38 JUL 25/20 COMPLIED WITH TASK CARD 51-900-1002-SKY AND FORM 337. SEE CONTINUE CARD FORE MORE DETAILS
